MathSciNet Relay Station
MathSciNet bibliographic data
MR2139342 (2006a:34245) 34M55 (33C05 33E30 34A05 34A30)
Maier, Robert S. On reducing the Heun equation to the hypergeometric equation. J. Differential Equations 213 (2005), no. 1, 171–203.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement